# SDR FDEA201211154024

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788206
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 2R BETWEEN FR 60 AND FR 61 HAS 2 EACH GOUGES IN SCALLOPS. SMOOTH AND BLENDED AREA BETWEEN SEAT TRACK 2R AT FR 61 PLUS 3" AND FOUND AREA   OUT OF LIMITS IAW SRM 53-1016, PG 103, FIG 101.  R & R SEAT TRACK SECTION 2R BETWEEN FR 58 AND FR 62 USING THE SPLICE METHOD IAW A SRM 53-10-16 FIG 202, PG 213.  REPROTECTED  AREA IAW SRM 51-75-10.
